# SDR COEA2014031419908

- Difficulty date: February 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: S52376001012
- Part serial: 1245
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 132169 NR 200094 HEAVY CHECK COE MAJOR REPAIR.  CRACK IN THE INTERCOSTAL AT STATION 7141 IN THE FWD CARGO DOOR.  DOUBLER REPAIR IAW SRM 52-31-00.
